Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Dunham Jackson "On the application of Markoff's theorem to problems of approximation in the complex domain," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 37(12), 883-890, (December 1931)